Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Chirka Evgenii Mikhailovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Kompleksnyi analiz i ego prilozheniya, Sbornik statei. K 100-letiyu so dnya rozhdeniya B. V. Shabata, 85-letiyu so dnya rozhdeniya A. G. Vitushkina i 85-letiyu so dnya rozhdeniya A. A. Gonchara, Tr. MIAN, 298, ed. E. M. Chirka, A. G. Sergeev, MAIK, M., 2017  mathnet
2. E. M. Chirka, “On removable singularities of complex analytic sets”, Sb. Math., 208:7 (2017), 1073–1086  mathnet  crossref  crossref  mathscinet  elib
3. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic fucntions on a compact Riemann surface”, Uspekhi Mat. Nauk, 72:4(436) (2017), 95–130  mathnet  crossref  elib

   2016
4. E. M. Chirka, “Removable singularities of holomorphic functions”, Sb. Math., 207:9 (2016), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
5. E. M. Chirka, “On the $\bar \partial $-Problem with $L^2$-Estimates on a Riemann Surface”, Proc. Steklov Inst. Math., 290 (2015), 264–276  mathnet  crossref  crossref  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
6. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2014
7. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Russian Math. Surveys, 69:3 (2014), 565–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2012
8. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 1)
9. E. M. Chirka, “Harnack inequalities, Kobayashi distances and holomorphic motions”, Proc. Steklov Inst. Math., 279 (2012), 194–206  mathnet  crossref  mathscinet  isi (cited: 1)  elib

   2010
10. E. M. Chirka, Teichmüller spaces, Lekts. Kursy NOC, 15, Steklov Math. Inst., RAS, Moscow, 2010 , 152 pp.  mathnet  mathnet  crossref  crossref  zmath  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017